Title: Exact integration formulas for the finite volume element method on simplicial meshes
Authors: Voitovich, T. V ×
Vandewalle, Stefan #
Issue Date: Sep-2007
Publisher: Wiley
Series Title: Numerical Methods for Partial Differential Equations vol:23 issue:5 pages:1059-1082
Abstract: This article considers the technological aspects of the finite volume element method for the numerical solution of partial differential equations on simplicial grids in two and three dimensions. We derive new classes of integration formulas for the exact integration of generic monomials of barycentric coordinates over different types of fundamental shapes corresponding to a barycentric dual mesh. These integration formulas constitute an essential component for the development of high-order accurate finite volume element schemes. Numerical examples are presented that illustrate the validity of the technology. (c) 2007 Wiley Periodicals, Inc.
ISSN: 0749-159X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
VoitovichVdw.pdf Published 404KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science